Skip to Content

User Reviews for Haldol

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Haldol.

Filter by:

Reviews for Haldol to treat Mania

"I was given one injection of this with Benadryl by a nurse whom by the doctor in charge was not granted permission to administer the medications. I was sleeping in the ER after four days was woken up by the nurse and told I was a nuisance to him and he and three other male orderlies in the ER told me they were sick of seeing me there. I told him I might have a seizure if it's a drug that wasn't my current medicine and he said he didn't care. Ten minutes or less I had a seizure and the hospital then released me, I found out they were ill equipped to deal with seizures in the specific ER. What a total waste of time! Haldol was horrible for me. Would never recommend!"

   
1.0

Creepyteddybear (taken for less than 1 month) December 10, 2016

2 users found this comment helpful. Did you? Yes No
Report as inappropriate

"Parent to son with psychotic experiences diagnosed bipolar mania by one doctor and Schizo affective disorder by another. Been on a 3 year roller coaster nightmare. Refusal to take sulpiride and risperidone orally for any time resulted in having depot injections but our experience to date of the depot injections is more negative given the side affects. Like lost personality, tiredness, restlessness. Bouts of long sleeping followed by walking round and round the room. When standing rocking from foot to foot. Inability to engage in conversations. Sense of hopelessness ..We didn't really clue up on the drug and are concerned about the inability to come off/reduce them because a months worth has been injected then topped up."

   
5.0

fish41 (taken for 1 to 6 months) October 4, 2015

4 users found this comment helpful. Did you? Yes No
Report as inappropriate

"it made me have violent twitching and uncontrolled facial movements.... it made my mania Worse! Gonna get back on Thorazine. .."

   
2.0

AChrisA September 16, 2015

1 users found this comment helpful. Did you? Yes No
Report as inappropriate

"This has tremendously helped me when I get manic in addition to my Bipolar drugs."

blakecall August 18, 2008

59 users found this comment helpful. Did you? Yes No
Report as inappropriate
Hide